MathSciNet Relay Station
MathSciNet bibliographic data
MR907194 (88m:58115) 58F13 (65C20)
Hammel, Stephen M.; Yorke, James A.; Grebogi, Celso Do numerical orbits of chaotic dynamical processes represent true orbits? J. Complexity 3 (1987), no. 2, 136–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement